# SDR CALA9800222

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Ws 224.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AT SPLICE PLATE INSIDE LEFT WING UPPER LEADING EDGE ABOVE NR 2 LEADING EDGE FLAP ACTUATOR/ANTI-ICE DUCT AREA, WS 224.5.  THE SPLICE PLATE WAS REMOVED AND A STRAP WAS FABRICATED AND INSTALLED IAW SRM 57-50-2 AND 51-30-2.
